# SDR ABXA20150720133

- Difficulty date: July 20, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireseal
- Part number: 313T1380
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PYLON FIRE SEAL IS CRACKED AT MARKED LOCATION.  REMOVED, FABRICATED, HEAT TREATED & INSTALLED AFT NR 1 PYLON FIRE SEAL IAW DWG 313T1380.  SDR INFO, CRACKED LENGTH 1/4", PN 313T1380, PART NAME HEAT SHIELD, NAC LOCATION NR 1 NACELLE, STATION 308.5.  ACFT WAS GNDED.
